My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in AJ

  1. Vol. 42 No. 12, p. 608-613
     
    Received: Feb 1, 1949
    Published: Dec, 1950


 View
 Download
 Alerts
 Permissions

doi:10.2134/agronj1950.00021962004200120007x

Inheritance of Resistance of Soybeans to Peronospora manshurica1

  1. G. E. Geeseman2

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © .

Facebook   Twitter